# SDR AALA201810229003

- Difficulty date: October 5, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY SEAT TRACK BETWEEN FRAMES 12 AND 24,  -Y1292.   REPLACED THE SEAT TRACK IAW SRM 51-72-11.
